Revista Matemática Iberoamericana


Full-Text PDF (1480 KB) | Metadata | Table of Contents | RMI summary
Volume 7, Issue 3, 1991, pp. 313–349
DOI: 10.4171/RMI/114

Published online: 1991-12-31

Harnack Inequality and Green Function for a Certain Class of Degenerate Elliptic Differential Operators

Oscar Salinas[1]

(1) Universidad Nacional del Litoral, Santa Fé, Argentina

No abstract available for this article.

No keywords available for this article.

Salinas Oscar: Harnack Inequality and Green Function for a Certain Class of Degenerate Elliptic Differential Operators. Rev. Mat. Iberoam. 7 (1991), 313-349. doi: 10.4171/RMI/114